<  Back to the Polytechnique Montréal portal

Suppression of time aliasing in the solution of the equations of motion of an impacted beam with partial constrained layer damping

J.-F. Blais, Massimo Cimmino, Annie Ross and D. Granger

Article (2009)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/19921/
Journal Title: Journal of Sound and Vibration (vol. 326, no. 3-5)
Publisher: Elsevier
DOI: 10.1016/j.jsv.2009.06.001
Official URL: https://doi.org/10.1016/j.jsv.2009.06.001
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 11:02
Cite in APA 7: Blais, J.-F., Cimmino, M., Ross, A., & Granger, D. (2009). Suppression of time aliasing in the solution of the equations of motion of an impacted beam with partial constrained layer damping. Journal of Sound and Vibration, 326(3-5), 870-882. https://doi.org/10.1016/j.jsv.2009.06.001

Statistics

Dimensions

Repository Staff Only

View Item View Item